# SDR HALA2008110300841

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 64,065 hours, 30,164 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "APU FAULT" EICAS, APU WILL NOT START AFTER LANDING.  INSPECTED APU FOUND OIL CAP SECURE BUT OIL LEVEL LOW.  SERVICED 3PT OIL.  SECURED OIL CAP PER ETOPS 2 PROCEDURE & RAN APU.  NO LEAKS NOTED.  BITE CHECK PER 49-11-00/101 FIG 103 OK.
